# SDR IPXA2018091753998

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,854 hours, 18,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST,   LEVEL  1,  EMERGENCY LIGHT BATTERY 1 LOW.   TROUBLESHOT IAW FIM 33-51-00-101.  REMOVE AND REPLACED THE EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
